CSpace  > 应用数学研究所
localasymptoticpropertiesofhazardrateestimatorsfortruncatedandcensoreddata
Sun Liuquan; Wu Guofu; Wei Xianhua
2001
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume14Issue:4Pages:413
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49147
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun Liuquan,Wu Guofu,Wei Xianhua. localasymptoticpropertiesofhazardrateestimatorsfortruncatedandcensoreddata[J]. journalofsystemsscienceandcomplexity,2001,14(4):413.
APA Sun Liuquan,Wu Guofu,&Wei Xianhua.(2001).localasymptoticpropertiesofhazardrateestimatorsfortruncatedandcensoreddata.journalofsystemsscienceandcomplexity,14(4),413.
MLA Sun Liuquan,et al."localasymptoticpropertiesofhazardrateestimatorsfortruncatedandcensoreddata".journalofsystemsscienceandcomplexity 14.4(2001):413.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun Liuquan]'s Articles
[Wu Guofu]'s Articles
[Wei Xianhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun Liuquan]'s Articles
[Wu Guofu]'s Articles
[Wei Xianhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun Liuquan]'s Articles
[Wu Guofu]'s Articles
[Wei Xianhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.